Analysis related to all admissible type parameters in the Jacobi setting
Artikel i vetenskaplig tidskrift, 2015

We derive an integral representation for the Jacobi-Poisson kernel valid for all admissible type parameters a and b in the context of Jacobi expansions. This enables us to develop a technique for proving standard estimates in the Jacobi setting, which works for all possible a and b. As a consequence, we can prove that several fundamental operators in the harmonic analysis of Jacobi expansions are (vector-valued) Calderón-Zygmund operators in the sense of the associated space of homogeneous type, and hence their mapping properties follow from the general theory. The new Jacobi-Poisson kernel representation also leads to sharp estimates of this kernel. The paper generalizes methods and results existing in the literature, but valid or justified only for a restricted range of a and b.

Riesz transform

Jacobi-Poisson kernel

Jacobi expansion

Square function

Maximal operator

Spectral

Författare

Adam Nowak

Institute of Mathematics of the Polish Academy of Sciences

Peter Sjögren

Chalmers, Matematiska vetenskaper, Matematik

Göteborgs universitet

Tomasz Z. Szarek

Institute of Mathematics of the Polish Academy of Sciences

Constructive Approximation

0176-4276 (ISSN) 1432-0940 (eISSN)

Vol. 41 2 185-218

Fundament

Grundläggande vetenskaper

Ämneskategorier

Matematisk analys

DOI

10.1007/s00365-015-9275-5

Mer information

Skapat

2017-10-07